# SDR AWXA200601989

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 25,212 hours, 9,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FWD GALLEY EMERGENCY LIGHTS INOP WITH C/BS H05 AND H06 PULLED.  REPLACED BATTERY ASSY ON LEFT FWD EPSU PER MM 33-51-38.  OPS CHECK WAS GOOD.
